I had sex (for the first time in a year, im on microgynon 30) ) 4 days ago and today ive had some very light bleeding, could this be implantation bleeding? or am i just paranoid, its been a year so i forgot how scary the wait until my period. is my period is due in just under a week so im not sure why ive got this random light bleeding. Ive had spotting before a while ago but im terrified.
Turn on thread page Beta
Pregnant or paranoid? watch
- Thread Starter
- 13-01-2017 08:07
Offline21ReputationRep:Section LeaderVery Important PosterPeer Support Volunteers
- Section Leader
- Very Important Poster
- Peer Support Volunteers
- 13-01-2017 13:43
spotting can be a side effect, if your withdrawal bleed doesnt come take a test just incase.
- 19-01-2017 19:06
That was literally my reaction last week Saturday.
As long as you took the pill at the same time every day and haven't missed any then you should be fine. I mean you've been taking it for a year so you should be very safe from getting pregnant. (Unlike me who missed a pill 1 week before, but I still got my period so it was fine).
But, wait until it's the day you're supposed to get your period if it doesn't arrive that day then wait until the next day. If still your period doesn't come then try a pregnancy test or visit a sexual health clinic.